BibTeX record journals/cacm/GueCL68

download as .bib file

@article{DBLP:journals/cacm/GueCL68,
  author    = {Ronald L. Gue and
               Kenneth C. Cain and
               John C. Liggett},
  title     = {Analysis of algorithms for the zero-one programming problem},
  journal   = {Commun. {ACM}},
  volume    = {11},
  number    = {12},
  pages     = {837--844},
  year      = {1968},
  url       = {http://doi.acm.org/10.1145/364175.364209},
  doi       = {10.1145/364175.364209},
  timestamp = {Thu, 09 Feb 2006 13:19:50 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/GueCL68},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}